# SDR UIEA2018111102565

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 73,454 hours, 14,487 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO NR 1 STATUS MSG. PERFORMED CABIN PRESS CONTROLLER BITE TEST AS PER FIM PROCEDURE 21-31-00 FIG 103 TEST PASS MSG CLEARED.
